# SDR 95ZZZX676

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Eagle Aviation Columbia, LLC, repair station FEHR859D
- Aircraft: N6844T
- Make and model: Cessna 425
- Aircraft serial: 4250066
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivets
- Condition: Damaged
- Location: Rivet Heads
- Part time: 5,533 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRIPPED PRIOR TO REPAINTING.  WITH AIRCRAFT IN BARE METAL CONDITION.  DISCOVERED NUMEROUS UNIVERSAL RIVET HEADS HAD BEEN PARTIALLY SANDED OFF FROM PREVIOUS PAINT PREPARATIONS.  THIS INVOLVED NR 3, NR 4, AND NR 5 STRUCTURAL RIVETS.  SOME OF THESE WERE SO SANDED, THEY WERE ALMOST FLAT.  THE DAMAGED RIVETS REQUIRED REPLACEMENT.  THE LOG BOOKS REFLECTED ONLY 2 PRIOR PAINT JOBS THAT WERE PERFORMED BY THE SAME FACILITY.  OBVIOUSLY, GREAT CARE MUST BE TAKEN WHEN PREPPING AIRCRAFT FOR PAINT TO NOT DAMAGE HARDWARE OR ALTER SKIN THICKNESSES.
